# SDR MWEA070072

- Difficulty date: March 31, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N913ME
- Make and model: Boeing 717-200
- Aircraft serial: 55176
- Aircraft time: 10,235 hours, 5,652 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON THE RIGHT LOWER THRUST REVERSER BUCKET DOOR APPROXIMATELY .25 INCH LONG ON THE ZEE FRAME AT STATION 26.666.  FABRICATED AND INSTALLED DOUBLER.
